RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 171–172 (Mi umn1649)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of multidimensional difference equations

E. K. Leinartasa, M. Passareb, A. K. Tsikha

a Krasnoyarsk State University
b Stockholm University

DOI: https://doi.org/10.4213/rm1649

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 977–978

Bibliographic databases:

MSC: Primary 39A11; Secondary 39A12
Presented: В. М. Бухштабер
Accepted: 22.07.2005

Citation: E. K. Leinartas, M. Passare, A. K. Tsikh, “Asymptotics of multidimensional difference equations”, Uspekhi Mat. Nauk, 60:5(365) (2005), 171–172; Russian Math. Surveys, 60:5 (2005), 977–978

Citation in format AMSBIB
\Bibitem{LeiPasTsi05}
\by E.~K.~Leinartas, M.~Passare, A.~K.~Tsikh
\paper Asymptotics of multidimensional difference equations
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1649}
\crossref{https://doi.org/10.4213/rm1649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195683}
\zmath{https://zbmath.org/?q=an:1138.39009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..977L}
\elib{http://elibrary.ru/item.asp?id=25787225}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 977--978
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500008}
\elib{http://elibrary.ru/item.asp?id=14264009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644936193}


Linking options:
  • http://mi.mathnet.ru/eng/umn1649
  • https://doi.org/10.4213/rm1649
  • http://mi.mathnet.ru/eng/umn/v60/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleksandr P. Lyapin, “Posledovatelnosti Riordana i dvumernye raznostnye uravneniya”, Zhurn. SFU. Ser. Matem. i fiz., 2:2 (2009), 210–220  mathnet  elib
    2. E. K. Leǐnartas, “Stability of the Cauchy problem for a multidimensional difference operator and the amoeba of the characteristic set”, Siberian Math. J., 52:5 (2011), 864–870  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:359
    Full text:163
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020